# SDR 637090205

- Difficulty date: September 2, 2005
- Submitted: September 6, 2005
- Operation: Air carrier
- Aircraft: N509QS
- Make and model: Gulstm GULFSTREAMGV
- Aircraft serial: 637
- Aircraft time: 4,522 hours, 1,537 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Actuator Valve
- Part number: 1159SCH5019
- Part serial: 1378
- Condition: Defective
- Location: Hyd System
- Part time: 4,522 hours, 1,537 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

L-R AIL HYD OFF WARNING ACTIVATED IN FLIGHT, L - AIL CB POPPED ON GROUND.
